| Catalog Number |
0006455 |
| Medical Device Problem Code |
False Negative Result (1225)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
On march 19, 2019 immucor technical support used a remote electronic connection method to review test records on the echo lumena instrument.The camera report was acceptable and review of the event log shows no errors/warnings around date/time of testing.The internal immucor record for this event is mdr (b)(4).
Event or Problem Description
On (b)(6) 2019 a customer reported unexpected negative results using capture-r ready-id extend i on the echo lumena instrument.